# SDR SWIA200515215

- Difficulty date: July 1, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 29,815 hours, 25,587 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SIDE WINDOW CRACKED.  REPLACED PILOT SIDE WINDOW IAW MM56-12-01, P/N  NP-139322-5, S/N OFF 03105R1941.
